MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC AMIA AUTOMATED PD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC AMIA AUTOMATED PD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C9320
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Increased Intra-Peritoneal Volume (IIPV) (4498)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an automated peritoneal dialysis (pd) patient experienced ¿overfill" during an unknown process step while using an amia machine.The patient was hospitalized for the event.Treatment was not reported.There was no report of medical intervention associated with this event.At the time of this report, the patient outcome and action taken with pd therapy was not reported.No additional information is available.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.A internal and external inspection was performed and no issues were noted.A short simulated therapy was successfully performed.The condition was not reproduced during the sample analysis.The device met specifications.A service history review was performed and revealed that the device has no previous service events.The event history log review revealed the seven most recent therapies showed the patient¿s average uf (ultra-filtration) was approximately 269 ml.The estimated night uf value should be based on an average of the nightly uf from the past seven consecutive therapies for a specific program.The review revealed the programmed estimated night uf (100 ml) may have been set too low for the most recent therapies.Per the amia clinician guide, setting the estimated night uf too low, or to zero may result in a higher risk of iipv (increased intraperitoneal volume).Therefore, based on the device log analysis, the probable cause of the reported event was determined to be the programmed estimated night uf being set too low.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
AMIA AUTOMATED PD CYCLER
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
ECM - BENCHMARK ELECTRONICS INC. - SP011889
4065 theurer blvd
winona MN
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key22346512
Report Number1416980-2025-03545
Device Sequence Number20962358
Product Code FKX
UDI-Device Identifier00085412490120
UDI-Public(01)00085412490120(11)200225
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5C9320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown